# SDR CALA2025031402838

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N26960
- Make and model: Boeing 787-9
- Aircraft serial: 36408
- Aircraft time: 43,713 hours, 4,156 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Pulled
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PULLED CBS FOR DOOR RH2 EPAS-DOOR 2R A CE5211821, EPAS-DOOR 2R B CE5211824  REF AMM DOOR-MOUNTED ESCAPE SLIDE PACK ASSEMBLY - REMOVAL REFERENCE: DMC-B787-A-25-66-01-01B-520A-A REACTIVATED CB'S FOR DOOR RH2 EPAS-DOOR 2R A CE5211821, EPAS-DOOR 2R B CE5211824
